# SDR 08FDEA04294

- Difficulty date: October 9, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6063
- Condition: Corroded
- Location: Bs 890
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. PIT STRG 25L CORRODED AT BS 890. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03.  CUT OUT DAMAGED AREA IAW SRM 53-00-03, FABRICATED ON MAE TRAVELER  T8/762141 IAW SRM 53-00-03.  LOCATED AND DRILLED STRINGER IAW SRM 51-40-05, TREATED AND PRIMED   STRINGER IAW SRM 51-20-02.  INSTALLED STRINGER IAW SRM 53-00-03.
